# SDR IPXA10563512

- Difficulty date: October 5, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FLOORBEAM UPR SURFACE HAS CORROSION AROUND NUTPLATE HOLES BS1200, RBL65 TO LBL65.  REPAIRED IAW ER 10-05127, DATED 30OCT2010.
